JOURNAL BROWSE
Search
Advanced SearchSearch Tips
CATEGORICAL PROPERTIES OF SEMI-CONTINUOUS QUASI-ORDERED SPACES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
CATEGORICAL PROPERTIES OF SEMI-CONTINUOUS QUASI-ORDERED SPACES
Shin, Seon-Ho;
  PDF(new window)
 Abstract
We study categorical properties of the category SWQOS (SU/WQOS, SL/WQOS, resp) of (upper, lower, resp.) semi-continuous quasi-ordered spaces and the subcategory SWPOS (SU/WPOS, SL/WPOS, resp.) of (upper, lower, resp.) semicontinuous partially ordered spaces. We show that the categories SU/WPOS, SL/WPOS and SWPOS are closed under the formation of initial mono-sources in the category TQOS of topological quasi-ordered spaces, and they we mono-topological, complete and cocomplete epireflective subcategories of the category TQOS. We obtain their MacNeille and universal initial completions, as well as those of subcatego.ies SU/WQOS(SL/WQOS) and SWQOS, in which the topologies are T0/ and T, respectively.
 Keywords
(upper, lower) semi-continuous quasi-ordered spaces;MacNeille and universal initial completions;
 Language
English
 Cited by
 References
1.
Abstract and Concrete Categories, 1990.

2.
Quaestiones Math, 1986. vol.8. pp.361-379

3.
General Topology, 1966.

4.
An. Acad. brasil. Cienc, 1979. vol.51. 1, pp.53-63

5.
Introductions to Lattices and Order, 1990.

6.
Gen. Top. Appl, 1974. vol.4. pp.125-142 crossref(new window)

7.
Proc. Amer. Math. Soc., 1977. vol.62. 2, pp.215-222 crossref(new window)

8.
Topology and Order, 1965.

9.
Math. Nachr, 1993. vol.163. pp.281-288 crossref(new window)

10.
J. Nat. Sci., 1998. vol.9. pp.85-90

11.
Proc. Amer. Math. Soc., 1954. vol.5. pp.144-166 crossref(new window)